# SDR REXA2022050900819

- Difficulty date: April 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313723
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN FS 280.00 TO FS 364.00 CORRODED	PERFORMED REPAIR ON STRINGER 26L BETWEEN FS 280.00 TO FS 364.00 PER EA CRJ953-12941 REV IR DATED 2/17/2022
